# SDR USAASA02050

- Difficulty date: May 31, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N164UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - AIRCRAFT FAILED THE EMERGENCY EXIT LIGHTS TEST.  MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNITS.  OPERATIONALLY CHECKED OK.  (M)
